MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC181200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: gore® excluder® aaa endoprosthesis - sn (b)(6), stent graft contralateral leg - (b)(6).Gore® excluder® aaa endoprosthesis - sn (b)(6), stent graft contralateral leg - sn (b)(6).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a patient was treated with a gore® excluder® conformable aaa endoprosthesis with active control system.On an unknown subsequent date, the patient presented with cranial displacement of the implanted devices resulting in the complete coverage of the renal arteries.All devices were explanted.
 
Additional Manufacturer Narrative
Medwatch#: 3013164176-2024-02083 was sent in error.Additional information was received on august 15, 2024, that intra-procedural imaging demonstrated that only the gore® excluder® conformable aaa endoprosthesis (trunk, sn: (b)(6), catalog: cxt231412e) has migrated retrograde after all devices have been implanted.However, it was required to explant the present gore® excluder® aaa endoprosthesis contralateral leg due to the migration of the cxt device to which it was connected, which is reflected in the annex f coding.Nevertheless, based on the additional information, no allegation against the gore® excluder® aaa endoprosthesis contralateral leg was reported.Therefore, the available information no longer meets the criteria of a reportable incident related to the excluder® aaa endoprosthesis contralateral leg and this medwatch will be retracted.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a patient was treated with a gore® excluder® conformable aaa endoprosthesis with active control system and a gore® excluder® aaa endoprosthesis.Immediately following the procedure, the patient presented with cranial displacement of the trunk ipsilateral leg resulting in the complete coverage of the renal arteries.The cause of the displacement is unknown.All implanted devices were explanted.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19391775
Report Number3013164176-2024-02083
Device Sequence Number7799897
Product Code MIH
UDI-Device Identifier00733132618736
UDI-Public00733132618736
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC181200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown